# SDR EIAA2011175

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION ON NR 3 PYLON FRONT SPAR CHORD FOUND 2 EA HOLE CRACKED.  NR 3 PYLON FRONT SPAR CHORD REPAIRED PER BOEING SB 747-54A2158 AND SASCO EN 042-11.
